# SDR ASAA2016010414636

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,635 hours, 2,834 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI IN FOUND RIGHT AIR CONDITIONING "PACK" LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED PACK TEMP CONTROL BITE CHECK ON NR 1 AND NR 2 PACK IAW FIM 21-62-00-810-801. NO FAULTS, ALL TEST PASS.
